# SDR UALA2011012400397

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,105 hours, 12,593 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD REV 3 EA BLOCKER DOOR FAIRINGS CRACKED THRU FASTENERS.  MFG AND INSTALLED NEW MOST LOWER END BLOCKER DOOR FILLER FAIRING AND MFG 2 EA.  TEMPORARY 2ND AND 3RD FROM BOTTOM BLOCKER DOOR FILLER FAIRINGS ON NR 1 ENG OTBD REVERSER. WILL CREATE NEW ITEM FOR 2ND AND 3RD PANELS.
